# SDR 04FDEA02978

- Difficulty date: October 22, 2004
- Submitted: November 15, 2004
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11
- Aircraft serial: 48402
- Aircraft time: 45,476 hours, 10,992 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Fitting
- Part number: ARC7482501
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING - INBOARD FLAP VANE, OUTBOARD SUPPORT FITTING   INBOARD HOLES (03 OFF) ARE CORRODED.  ALL BORES ARE NOT WITHIN EO LIMITS.  SUPPORT FITTING REPLACED AS PER AMM27-50-24 AND FUNCTIONAL TEST CARRIED OUT AS PER AMM 27-50-00-860-801.
